Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A criterion for H-convergence in elasticity
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).ORCID iD: 0000-0002-3125-3030
2007 (English)In: Asymptotic Analysis, ISSN 0921-7134, E-ISSN 1875-8576, Vol. 51, no 3-4, 247-269 p.Article in journal (Refereed) Published
Abstract [en]

We give a criterion for H-convergence of elasticity tensors in terms of ordinary weak convergence of the factors in certain quotient representations of the tensors.

Place, publisher, year, edition, pages
2007. Vol. 51, no 3-4, 247-269 p.
Keyword [en]
nonperiodic homogenization, compensated compactness, corrector
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-37031ISI: 000245641600004Scopus ID: 2-s2.0-34247279159OAI: oai:DiVA.org:kth-37031DiVA: diva2:431863
Available from: 2011-07-26 Created: 2011-07-26 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Scopus

Authority records BETA

Gustafsson, Björn

Search in DiVA

By author/editor
Gustafsson, Björn
By organisation
Mathematics (Dept.)
In the same journal
Asymptotic Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 23 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf